# SDR AALA20150724004

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 111,367 hours, 18,134 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: False Indication
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH LE SLAT ASYMMETRY DISPLAYED ON EICAS.  LANDING ABORTED, EMERGENCY DECLARED, AND LANDING UNEVENTFUL.  ACCOMPLISHED FIM 27-81-00, CHECKED LE SENSORS FROM PSEU RACK PLUG.  ALL SENSORS OHMED NORMAL, SENSOR GAPS NORMAL.  COULD NOT DUPLICATE ON GND.  SYS CHECKED NORMAL.
